Table of Contents Author Guidelines Submit a Manuscript
Journal of Marine Biology
Volume 2014, Article ID 470715, 9 pages
Research Article

Shape of Aquatic Animals and Their Swimming Efficiency

1Institute of Hydromechanics, National Academy of Sciences of Ukraine, Zhelyabova 8/4, Kyiv 03680, Ukraine
2Dipartimento di Elettronica, Informazione e Bioingegneria, Politecnico di Milano, Piazza L. da Vinci, 32-20133 Milan, Italy

Received 2 December 2013; Accepted 4 January 2014; Published 25 February 2014

Academic Editor: Jakov Dulčić

Copyright © 2014 I. Nesteruk et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Nesteruk, G. Passoni, and A. Redaelli, “Shape of Aquatic Animals and Their Swimming Efficiency,” Journal of Marine Biology, vol. 2014, Article ID 470715, 9 pages, 2014.